# SDR CA191121013

- Difficulty date: March 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AN (AMBER) "STAB TRIM" & (AMBER) "MACH TRIM" CAS MESSAGES POSTED ON EICAS & AUTOPILOT KICKED OFF LINE. CREW WAS ABLE TO CLEAR CAS MESSAGE & RE-ENGAGE THE AUTOPILOT AFTER MESSING AROUND WITH THE STAB TRIM DISCONNECT SWITCHES ON THE PILOT`S & COPILOT`S YOKE . 20 MINUTES LATER THE (AMBER) "STAB TRIM" & (AMBER) "MACH TRIM" CAS MESSAGES POSTED ON EICAS & AUTOPILOT KICKED OFF LINE AGAIN.
